# SDR DALA1017369949

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- Aircraft time: 78,308 hours, 81,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 8-10 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE FUSE IN THE POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.
